Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had unprotected sex, taken emergency contraceptive pill. Brown discharge, white liquid. Side effect or pregnancy?

Hi, I am 28 years and had unprotected sex a week back. Then after i took emergency contraceptive pill , the next day. Today i got a brown discharge only once along with a white jelly like liquid. My periods are regular with 28 days cycle and its due after 15- 20 days from today. Can this be a medicine side effect or pregnancy? Please help!
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to healthcare magic.
Thank you for your query.

Though the chance of conception is less but you have to exclude it.
You should check urine for HCG.

Sometimes menstruation become delayed but 20 days is too late.

Brown discharge with jelly like fluid should be evaluated carefully.
PID or sexually transmitted disease is one of the possibility.

It is better for you to consult a gynecology & get examined.

I hope I have been some help of your query.
Please write if you have any doubt.
Take care
Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor